Regularities of distribution
Compositio Mathematica, Tome 61 (1987) no. 3, p. 267-293
@article{CM_1987__61_3_267_0,
     author = {Liardet, Pierre},
     title = {Regularities of distribution},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {3},
     year = {1987},
     pages = {267-293},
     zbl = {0619.10053},
     mrnumber = {883484},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_3_267_0}
}
Liardet, Pierre. Regularities of distribution. Compositio Mathematica, Tome 61 (1987) no. 3, pp. 267-293. http://www.numdam.org/item/CM_1987__61_3_267_0/

Bertrandias, J.-P.: Suites pseudo-aléatoires et critères d'équirépartition modulo 1. Compositio Math. 16 (1964) 23-28. | Numdam | MR 170880 | Zbl 0207.05801

Bourbaki, N.: Espaces vectoriels topologiques, ch III., Actualités scientifiques et industrielles. Hermann (1964).

Coquet, J., Kamae, T. and Mendès-France, M.: Sur la mesure spectrale de certaines suites arithmétiques. Bull. Soc. Math. France 105 (1977) 369-384. | Numdam | MR 472749 | Zbl 0383.10035

Dunford, N. and Schwartz, J.T.: Linear operator, part I, Pure and Applied Mathematics, vol. VII. Interscience Publishers, New York (1967).

Erdös, P.: Problems and results on diophantine approximations. Compositio Math. 16 (1964) 52-65. | Numdam | MR 179131 | Zbl 0131.04803

Furstenberg, H.: Recurrence in Ergodic Theory and Combinatorial Number Theory. Princeton Univ. Press (1981). | MR 603625 | Zbl 0459.28023

Furstenberg, H., Keynes, M. and Shapiro, L.: Prime flows in topological dynamics. Israel J. Math. 14 (1973) 26-38. | MR 321055 | Zbl 0264.54030

Gottschalk, W.H. and Hedlund, G.A.: Topological Dynamics, Colloquium Publication XXXVI. American Math. Soc., Providence, R.I. (1955). | MR 74810 | Zbl 0067.15204

Halász, G.: Remarks on the remainder in Birkhoff's ergodic theorem. Acta Mathematica Acad. Sc. Hungaricae 28 (1976) 389-395. | MR 425076 | Zbl 0336.28005

Hecke, E.: Analytische Funktionen und die Verteilung von Zahlen mod. eins. Abh. Math. Semin. Hamburg Univ. (1922) 54-76. | JFM 48.0197.03

Hellekalek, P.: Regularities in the distribution of special sequences. J. Number Theory 18 (1984) 41-55. | MR 734436 | Zbl 0531.10055

Kakutani, S.: Ergodic theory of shift transformations, Proceedings of the 5th Berkeley symposium on mathematical statistics and probability [1965, Berkeley], vol. 2, part 2. University of California Press, Berkeley (1967) 405-414. | MR 227358 | Zbl 0217.38004

Kamae, T.: Mutual singularity of spectra of dynamical systems given by 'sum of digits' to different bases, Société Math. France. Astérisque 49 (1977) 109-114. | MR 485754 | Zbl 0371.28018

Kesten, H.: On a conjecture of Erdös and Szüsz related to uniform distribution mod 1. Acta Arith. 14 (1973) 26-38. | MR 209253 | Zbl 0144.28902

Kronecker, L.: Berliner Sitzungsberichte, 11 Déc. 1884. Werke 3 (1884) 49.

Larcher, G.: Private communication, Salzburg (May 1985).

Liardet, P.: Propriétés dynamiques de suites arithmétiques. Journées Mathématiques SMF-CNRS, Théorie Analytique et élémentaire des nombres. Caen (1980) 58-73.

Oren, I.: Admissible functions with multiple discontinuities. Israel J.Math. 42 (1982) 353-360. | MR 682320 | Zbl 0533.28009

Petersen, K.: On a series of cosecants related to a problem in ergodic theory. Compositio Math. 26 (1973) 313-317. | Numdam | MR 325927 | Zbl 0269.10030

Queffelec, M.: Mesures spectrales associées à certaines suites arithmétiques. Bull. Soc. Math. France 107 (1979) 385-421. | Numdam | MR 557078 | Zbl 0435.42007

Queffelec, M.: Contribution à l'étude spectrale de suites arithmétiques. Thèse d'Etat, Université Paris-Nord (1984).

Rauzy, G.: Ensembles à restes bomés. Sém. Théorie des nombres. Bordeaux exp. 24 (1983-1984) 1-12. | MR 784071 | Zbl 0547.10044

Szüsz, P.: Über die Verteilung der Vielfachen einer komplexen Zahl nach dem Modul des Einheitsquadrates. Acta Math. Acad. Sci. Hungaricae 5 (1954) 35-39. | MR 64086 | Zbl 0058.03503